so i have been taking some new medication for anxiety and depression. i was on lexapro and it really helped stable my mood swings a lot, however i gained all my weight that i lost. so the dr prescribed a new medication called viibryd.
for the first month i had issues adjusting then it was working well. then about two weeks ago i started getting light headed and then it was like a zap to the brain, i mean it feels like your brain gets hit with a rubber band and it zings into your ears from the back of the head. well i started to just take the medication when these would occur and they would stop. my husband was concerned the meds were causing it, so was i.
borderline moment. the other night it started happening where i was really dizzy and feeling these zaps coming on a lot, so i got scared and wanted to go to the doctor. but wes had already started his medication for md. he couldn't drive. so i said nothing and filled with anxiety, the zaps would occur and i would get a metallic taste in my mouth he asked me to call the exchange and i wouldn't. so i took some medication to make it stop and it did. but i was very upset and felt like i wasn't important enough to warrant checking out what was wrong.
so the next day we looked up viibryd and some forums where these brain zaps are caused by withdrawals from the medication. well i did not stop taking it, i am only to take it once a day but it seems to wear off and then requires more medication to stop the side effects.
this is so much like coming off of dope. its like crack you can't have enough your body wants more and so i called the doctor and they said it was nothing to worry about, but it is a new medication, they don't have any data on long term side effects of this. i have read where people got off the medication and went to another medication, my worry is the withdrawal symptoms, they make me very dizzy, plus my moods get crazy.
i am worried i will have to take more and more medicine to stop the side effects which is very much like being addicted to dope. i have been clean for almost 8 years and i don't like this feeling. i swear part of me just wants a drink so i can calm down.
i need to figure out how to ween off this medication without spiraling and being afraid of the side effects.
part of me worries that the brain zaps will cause scarring on the brain, or stroke or something i mean my head goes to the worst case scenario in these instances and i can't concentrate on anything else.
so i need a positive thought for today; "A woman of substance has the courage to overcome rough times in her life and pursue her goals because she stands up for what she believes in and NEVER gives up on her values and virtues."- Aarti Khurana
this too shall pass...